Fantabulous Pharma
Aceclofenac (50mg) + Paracetamol (125mg)
Aceprone 50mg/125mg Syrup helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Syrup
Aceprone 50mg/125mg Syrup is a combination of two active ingredients: Aceclofenac and Paracetamol. It is used to help lower body temperature (fever) and reduce pain and inflammation (redness and swelling) in infants and children. It is important to follow the dosage instructions and consult a doctor if you have any concerns.
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice.
Aceprone 50mg/125mg Syrup comprises two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation (redness and swelling).
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing. Practice self-care tips like giving plenty of fluids to your child to ensure proper body hydration, giving your child a balanced diet, and encouraging your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
No, it's not recommended to alter the dose without consulting a doctor. Increasing the dose can lead to toxicity, while decreasing it may cause symptoms to recur. Consult your child's doctor if you think a dose change is needed.
Your child's doctor will prescribe the dose based on their condition and body weight. Stick to the prescribed dosing schedule for safe and complete recovery.
Store the syrup at room temperature, in a dry place, away from direct heat and light. Keep all medicines out of children's reach to avoid accidental intake.
No, the doctor decides the appropriate dose based on each child's age and body weight. The dose will change as your child grows older. Never give any dose without consulting a doctor.
You may need to give Aceprone 50mg/125mg Syrup for several days or weeks, depending on the severity of the infection. Continue giving the medicine as directed and your child should feel better. If symptoms persist after completing the full course, consult your child's doctor.
Although well-tolerated, if you notice any intolerable episodes like persistent vomiting, body swelling, decreased urine frequency, or a serious allergic reaction, seek immediate medical attention.
This medicine is considered harmful for patients with known allergies to its components or other painkillers (NSAIDs), those with a history of stomach ulcers, active recurrent stomach ulcer/bleeding, heart failure, high blood pressure, and liver or kidney disease.